Fixed point property for the hyperspaces of non-metric chainable continua

Lončar, Ivan (2011) Fixed point property for the hyperspaces of non-metric chainable continua. Albanian J. Math., 5 (1). pp. 11-20.

[img]
Preview
Text
2011-2.pdf

Download (303kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:25
Last Modified: 06 Dec 2017 23:25
URI: http://kerkoje.com/id/eprint/223

Actions (login required)

View Item View Item